# SDR JR2R2011092800433

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 13,010 hours, 9,535 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: MM67036154004
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE YOKE MOUNT FITTING GOUGED.  COMPLETED PRP BLENDED DAMAGE IAW RO CRJ7-53-046.
